# SDR AALA20170109023

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 4,097 hours, 1,568 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR MASTER WARNING INDICATION DURING FLIGHT FOR CENTER CABIN LAVATORY.  PERFORMED LAVATORY SMOKE WARNING WITHOUT FIRE TASK 26-17-00-810-804-A. OPS CHECKED GOOD.
